Will Haloperidol cause you to gain weight?

Question is Closed Report Mark as Favorite

Answers (1)

9 Nov 2009

Weight gain is not a known side effect of haloperidol.

http://www.drugs.com/sfx/haloperidol-side-effects.html

http://www.drugs.com/comments/haloperidol/

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does androgel make you gain weight or crave sugar?

I marked the answer unsure because you said it does not list one of the side effects of weight gain or craving sugar. But, in the last line you sent ...

1 answer 6 Jul 2010

I have heard mixed reviews for this one, so maybe I can get some answers from personal experiences?

... Effexor: weight gain or weight loss? Weight neutral? How many lbs gained or lossed and in what amount of time? Any tips to prevent weight gain? ...

1 answer 13 Apr 2011

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

What can cause a 30 pound weight gain in 1 month when eating habbits have not changed?

Are there hormones that are not usually checked in a blood screen that cause weight gain

3 answers 2 Aug 2012

Zyprexa and weight gain, does this happen to everyone?

I am sitting here looking at a bottle of Zyprexa 10 MG. After reading all these comments I am scared to take it. I do not want to gain ANY weight my ...

1 answer 24 Jun 2013